User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Börsch-Supan, Axel 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
On the Compatibility of Nested Multinominal Logit Models with Utility Maximization 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Journal of Econometrics 
Journal listet in FT50 ranking:
nein 
Year:
1990 
Journal volume:
43 
Pages contribution:
373-388 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein